# SDR ASAA0954249

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 7,275 hours, 2,137 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Unknown
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR SPOKING INTERMITTENTLY ON ALL MODES AND RANGES AT 10 O'CLOCK POSITION.  GROUNDED YES.  OPS CK WX RADAR SYS AS PER MM 34-43-00 OPS CK NORMAL.  SUCCESSFULLY ACCOMPLISHED GROUND VERIFICATION CK REF MM 34-43-00 WEATHER RADAR OPS NORMAL.
